# SDR 20000413SH006

- Difficulty date: February 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1E
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignitor
- Part number: 9550166670
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER PLUG WORN AT TIP.  REMOVED AND REPLACED.   (X)
